# SDR FQAR20170323009

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: General aviation
- Aircraft: N440PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496084
- Aircraft time: 9,897 hours
- Engine: Lyc O360A1H6
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 104629004
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,572 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ANGLE AT RWS 49.25 WAS FOUND CRACKED. ANGLE WAS LAST INSTALLED AS TERMINATING ACTION OF PIPER SB 1161.  THE ANGLES REQUIRED BY THIS SB CRACK AS FREQUENTLY AS THE RIBS THEY REPLACED.
